# SDR IPXA2019080745422

- Difficulty date: August 6, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 32,929 hours, 16,851 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Inoperative
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - PASSING FL 200 CABIN ALT WARNING EICAS L PACK WAS OFF NO OTHER EICAS MESSAGES .ACCOMPLISHED QRH DESCENDED TO 4000 RETURNED TO MIA.  FOUND RT PACK SECONDARY HEAT EXCHANGER COMING APART VG 0557718 DEFERRED RIGHT AIRCONDITIONER PACK SECONDARY HEAT EXCHANGER PER EO B757-2150-73542-A.  REMOVED UP TO & INCLUDING STEP 5 OF PART E PER AMM 21-51-02 ILLEG 1100026. COMPLETED IAW AMM 20-51-02 UP TO & INCLUDING (G2) ILLEG 3163860. COMPLETED INSTALL OF SECONDARY HEAT EXCH PER AMM 21-51-02. NO LKS NOTED. THIS CLEARS D679201
